# SDR TWAA0002412

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND 1.5 INCH LONG CRACK IN RT TORQUE BOX UPPER BEAM AFT SIDE OF STA 1273, 3 INCHES O/B OF VERT WEB.  REPLACED BEAM (P/N 65-17518-6) AND INSTALLED GUSSET 69-67881-1 AND STIFFENER ANGLE 65-17518-15 USING BACB 3088 8 AND BACB 3088 6 HI-LOKS AND MS20470 06 RIVETS.
